# SDR IPXA20110830001A

- Difficulty date: August 30, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 42,608 hours, 8,533 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING L/E STRINGER BETWEEN XOS 661 AND XOS 667 IS CRACKED.     REPAIRED RT WING L/E STRINGER BETWEEN XOS 661 AND XOS 667 REF SRM 5 7-40-03, REPAIR 2, FIG 202.
